Vol 3, No 4 (2011)

Journal of Mathematics Research, Vol. 3, No. 4, November 2011

Table of Contents

Articles

Yinfang Shen
PDF
p3
Rehab Khalaf, Kailash C. Madan, Cormac A. Lukas
PDF
p8
S K Vaidya, N H Shah
PDF
p21
C. E. Onwukwe, B. E. E. Bassey, I. O. Isaac
PDF
p31
Dingping Wu
PDF
p44
M. Nabahat, F. Esmaeeli Sangari, S. M. Mansourfar
PDF
p50
Yong Zhang, Quangang Li, Xiyao Zou
PDF
p55
Justin Steven Prentice
p59
Abdolreza Tehranchi, Ahmad Mousavi, M. Waghefi
PDF
p67
Hui Zhou, Zongfu Zhou
PDF
p74
S. Elizabeth, L. Sujatha
PDF
p80
Xichao Deng, Zhenhui Xu
PDF
p89
Abdulla Azamov, Gafurjan Ibragimov, Odiljon Axmedov, Fudziah Ismail
PDF
p93
Wen Liu, Haijun Zhang, Xiangzhong Bai, Leilei Wang
PDF
p99
S K Vaidya, Lekha Bijukumar
PDF
p105
Dan Liu
PDF
p112
Mabrouk El-Ghoul El-Ghoul, Shereen Adel Mousa
PDF
p118
I. Ramabhadra Sarma, K. Hanuma Reddy, S. Rao Gunakala, D.M.G. Comissiong
PDF
p133
Mohammad N. Abdulrahim, Hassan A Tarraf
PDF
p141
Chandra Kumar, T. Nicholas, S. Somasundaram
PDF
p152
V. Kaviyarasu, K. K. Suresh
PDF
p158
Nodir Umrzakov, Gafurjan Ibragimov
PDF
p168


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.